Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Denver/Boulder, CO

July 18, 2016Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 18, 2016, 5:02 PM MDT for Weld County, Colorado. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 5:02 PM MDT (23:02 UTC)
Expired
Jul 18, 2016, 5:45 PM MDT
In force
43 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 65 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:05 PM MDTTSTM WND DMG2 Nne Greeley, COLARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON NUMEROUS CARS AT 10TH AND 33RD INTERSECTION.
Jul 18, 5:05 PM MDTHAIL 1.752 Nne Greeley, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-375 J/kg
Mixed-layer LCL
2035 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS55 KBOU 182302
SVRBOU
COC123-182345-
/O.NEW.KBOU.SV.W.0170.160718T2302Z-160718T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 545 PM MDT

* AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREELEY...
  MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREELEY...WINDSOR...EVANS...EATON...SEVERANCE...LA SALLE...AULT...
  KERSEY...PIERCE...NUNN...PURCELL...GILL...LUCERNE AND GALETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4032 10457 4041 10492 4092 10473 4095 10423
TIME...MOT...LOC 2302Z 181DEG 22KT 4044 10473 

HAIL...1.25IN
WIND...60MPH
 
$$

RTG
2 follow-up statements
746 
WWUS55 KBOU 182334
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
534 PM MDT MON JUL 18 2016

COC123-182345-
/O.CON.KBOU.SV.W.0170.000000T0000Z-160718T2345Z/
WELD CO-
534 PM MDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN WELD COUNTY...

AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BRIGGSDALE...OR 28 MILES NORTHEAST OF GREELEY...MOVING EAST AT 10
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PIERCE AND PURCELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4063 10440 4061 10477 4093 10461 4095 10423
TIME...MOT...LOC 2334Z 270DEG 7KT 4073 10438 

HAIL...1.25IN
WIND...60MPH
 
$$

RTG
359 
WWUS55 KBOU 182340
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT MON JUL 18 2016

COC123-182350-
/O.EXP.KBOU.SV.W.0170.000000T0000Z-160718T2345Z/
WELD CO-
540 PM MDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD COUNTY WILL
EXPIRE AT 545 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4063 10440 4061 10477 4093 10461 4095 10423
TIME...MOT...LOC 2339Z 181DEG 22KT 4073 10438 

$$

RTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:07 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 18, 3:07 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
307 PM MDT MON JUL 18 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 135 PM MDT Mon Jul 18 2016

An upper level ridge over the central Great Plains will allow for
a nice fetch of subtropical moisture to remain over the cwa
through Tuesday. precipitable water values will be over one inch
this evening. 100 mb mix layer capes this aftn range from around
1500 j/kg along the Urban Corridor to close to 3000 j/kg over the
far northeast corner of the cwa. Plenty of moisture and aftn
instability for a nice round of showers/tstms through this
evening. The mdls still show a weak embedded disturbance passing
across northern CO this evening.  Storm motions in the 10-20kt
range so far this aftn which may help offset the potential for
flooding rainfall. No flash flood watch but will continue the
mention of heavy rain in the zones. Could see tstms linger over
the far northeast plains overnight. In addition...will include
patchy fog around 12z Tuesday...north and east of Denver. On
Tuesday...the upper ridge will remain parked over KS/OK with a
weaker south/southwesterly flow aloft over CO. As a result...
subtropical moisture fetch will continue to advect across western
and northern CO...with sct to numerous tstms redeveloping across
the region by the aftn.

.LONG TERM...(Tuesday night through Monday)
Issued at 135 PM MDT Mon Jul 18 2016

The upper level ridge will be centered over the south-central US
on Wednesday. This will bring SW flow over the region keeping
moisture high through the week. Afternoon thunderstorms will occur
in the mountains and foothills later in the afternoon and evening.
At this time models are showing a deepening sfc low on the plains
that is helping to move drier southerly flow onto the far eastern
plains keeping it dry. Storms will most likely stay closer to the
foothills with the eastern plans capped. The main threats will be
heavy rain, lightning and possible small hail. Temperatures for
Wednesday will be in the mid 90s.

On Thursday the ridge begins to build back in and elongates over
the southern portion of the US. Typically this will cut off a
great deal of the moisture moving up from the SW. However...enough
moisture is able to make it under the ridge and bring a slight
chance of afternoon thunderstorms to the mountains and foothills
then later in the evening on the plains after enough
destabilization occurs. Temperatures will continue to be above
average for the latter half of the week with highs in the lower to
mid 90s Thursday and Friday.

For the weekend a shortwave trough will move through with an
accompanying cold front. This will turn surface winds to a more
upslope easterly flow Saturday afternoon bringing increased
moisture and an enhanced vertical shear profile to initiate
strong storms during the afternoon. Conditions once again look
capped on the plains. Picture is similar for Sunday and Monday with
a chance of afternoon and evening thunderstorms. Temperatures for
the weekend will be slightly cooler behind the front with highs in
the 80s before a warm up back into the 90s for Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 135 PM MDT Mon Jul 18 2016

The mdls continue to show thunderstorms developing across the
Denver area this aftn and evening. As a result...the storm threat
should remain high until around 04z. Enough precipitable water
for significant reductions to visibilities of 1-2SM in the core of
storms and wind gusts to 40 knots. southeast winds through the
aftn should transition to swly this evening. Decreasing more
variable wind after 06z...could see enely winds develop fm outflow
generated fm tstms over the northeast plains overnight. Some low
level moisture overnight could allow for patchy fog as
well...which at this time is progged to be north and east of
Denver.

&&

.HYDROLOGY...
Issued at 135 PM MDT Mon Jul 18 2016

High precipitable water values over one inch coupled with CAPES
ranging from 1500-3000 J/kg late this aftn and evening. Should
allow for sct to numerous tstms through this evening. Storm
motions fairly good, in the 15-20kt range. This should help to
lessen the flash flood threat in spite of the otherwise very moist
conditions. No Flash Flood Watch but localized flooding still a
good possibility. Wl keep the mention of heavy rain in the
grids...with 1-2 inch/hr rainfall rates with the stronger storms.
Moist SW flow continues through mid week with PW values around 1
inch into Friday. Storms will continue to be capable of heavy rain
that could cause localized flooding.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Cooper
LONG TERM...Bowen
AVIATION...Cooper
HYDROLOGY...Bowen/Cooper
Hazardous weather outlook, Jul 18, 9:50 AM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
950 AM MDT MON JUL 18 2016

COZ030>051-191600-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
950 AM MDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TODAY...SOME PRODUCING LOCALLY HEAVY RAINFALL. STORMS WILL FIRST
DEVELOP OVER THE MOUNTAINS LATER THIS MORNING AND THEN BECOME MORE
NUMEROUS AND SPREAD ONTO THE PLAINS THIS AFTERNOON AND EARLY
EVENING. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 INCH OF
RAIN IN 30 MINUTES...WITH POTENTIAL FOR 2 INCHES OR MORE AND
LOCALIZED FLOODING FROM STORMS THAT TRAIN OVER THE SAME AREAS.
LOCATIONS MOST PRONE TO ANY FLOODING WOULD BE BURN SCARS...URBAN
AREAS...AND LOCATIONS ON THE PLAINS THAT EXPERIENCED HEAVIER
RAINFALL LAST NIGHT.

A COUPLE THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AS
WELL...PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS
AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH THE WEEK...ESPECIALLY AT HIGHER
ELEVATIONS. BY LATE ON FRIDAY AND SATURDAY STORM CHANCES WILL INCREASE
...PARTICULARLY OVER AND ALONG THE FRONT RANGE FOLLOWING THE
PASSAGE OF A WEAK COLD FRONT. STORM CHANCES CONTINUE THROUGH THE
WEEKEND DUE TO A DISTURBANCE MOVING THROUGH SUNDAY. EXPECT
TEMPERATURES TO RUN IN THE UPPER 80S TO LOWER 90S THROUGH THE
PERIOD WITH THE COOLER READINGS EXPECTED ON SATURDAY BEHIND THE
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY 2 PM. ANY REPORTS OF HEAVY
RAINFALL...HAIL...AND STRONG WINDS WILL BE APPRECIATED.

In the hours before

Special weather statement, Jul 18, 1:18 PM MDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT MON JUL 18 2016

COZ036-041-182000-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
118 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS COUNTY UNTIL 200
PM MDT...

AT 117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF CASTLE ROCK...OR 26 MILES SOUTH OF DENVER...MOVING
NORTHEAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASTLE ROCK...SOUTHWESTERN PARKER...LARKSPUR...FRANKTOWN...
PERRY PARK AND THE PINERY.

LAT...LON 3936 10506 3941 10497 3941 10496 3943 10494
      3951 10482 3935 10466 3922 10492
TIME...MOT...LOC 1917Z 237DEG 3KT 3934 10492

RTG
Special weather statement, Jul 18, 4:16 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT MON JUL 18 2016

COZ043-182300-
CENTRAL AND SOUTH WELD COUNTY CO-
416 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD COUNTY UNTIL
500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES WEST OF RIVERSIDE RESERVOIR...OR 21 MILES SOUTHEAST OF
GREELEY... MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGGEN AND RIVERSIDE RESERVOIR.

LAT...LON 4043 10415 4041 10415 4015 10424 4019 10456
      4046 10441
TIME...MOT...LOC 2215Z 217DEG 39KT 4029 10436

RTG
Special weather statement, Jul 18, 4:48 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT MON JUL 18 2016

COZ038-042-182330-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
NORTHEAST WELD COUNTY CO-
448 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WELD COUNTY UNTIL
530 PM MDT...

AT 448 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF PURCELL...OR 28 MILES SOUTHEAST OF
CHEYENNE...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GROVER...HEREFORD AND PAWNEE BUTTES.

LAT...LON 4082 10397 4068 10459 4099 10459 4100 10424
      4100 10404
TIME...MOT...LOC 2248Z 236DEG 22KT 4080 10448

RTG
Special weather statement, Jul 18, 4:51 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT MON JUL 18 2016

COZ043-182330-
CENTRAL AND SOUTH WELD COUNTY CO-
451 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WELD COUNTY UNTIL
530 PM MDT...

AT 450 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHEASTERN GREELEY...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREELEY...EVANS...EATON...LA SALLE...GILCREST AND LUCERNE.

LAT...LON 4052 10463 4052 10462 4029 10461 4024 10471
      4033 10483 4051 10480 4057 10463
TIME...MOT...LOC 2250Z 190DEG 41KT 4039 10470

RTG

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:11 PM MDTTornado WarningBOULogan, Weld34 min
Jul 17, 6:42 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld48 min
Jul 17, 7:18 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln42 min
Jul 17, 7:20 PM MDTSevere Thunderstorm WarningBOUWashington40 min
Jul 17, 7:27 PM MDTAreal Flood AdvisoryBOULogan, Morgan2 hr
Jul 17, 7:45 PM MDTFlash Flood WarningBOULogan, Weld2 hr
Jul 17, 7:49 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln56 min
Jul 17, 8:07 PM MDTSpecial Weather StatementBOULogan38 min
Jul 17, 8:19 PM MDTSevere Thunderstorm WarningBOUWashington26 min
Jul 17, 8:44 PM MDTAreal Flood AdvisoryBOUWashington2 hr
Jul 17, 9:14 PM MDTSpecial Weather StatementBOUAdams46 min
Jul 17, 9:25 PM MDTSevere Thunderstorm WarningBOUAdams50 min
Jul 17, 9:49 PM MDTFlash Flood WarningBOUAdams3 hr
Jul 17, 10:04 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jul 17, 10:44 PM MDTSevere Thunderstorm WarningBOUWeld24 min
Jul 17, 10:49 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 17, 11:10 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Jul 18, 1:18 PM MDTSpecial Weather StatementBOUDouglas42 min
Jul 18, 3:33 PM MDTSevere Thunderstorm WarningBOUWeld42 min
Jul 18, 4:16 PM MDTSpecial Weather StatementBOUWeld44 min
Jul 18, 4:48 PM MDTSpecial Weather StatementBOUWeld42 min
Jul 18, 4:51 PM MDTSpecial Weather StatementBOUWeld39 min
Jul 18, 5:19 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jul 18, 5:22 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 18, 5:33 PM MDTAreal Flood AdvisoryBOUDouglas117 min
Jul 18, 5:38 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 18, 5:49 PM MDTAreal Flood AdvisoryBOUBoulder56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.